# SDR 96UAL900173

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

RIGHT LANDING GEAR HAD NO INDICATION WITH GEAR DOWN AND FLAPS AT 30 DEGREES.  WITH GEAR DOWN AND THROTTLES AT IDLE NO HORN.  COMPLETED TOWER FLYBY FOR GEAR DOWN VERIFICATION.  LANDED UNDER AMBER ALERT.  SUPPLEMENTAL DATA UPDATE:  RIGHT MAIN LANDING GEAR INDICATOR LIGHT HAD A BURNED OUT BULB.  RELAMPED OPERATION CHECKS NORMAL.
